MathSciNet Relay Station
MathSciNet bibliographic data
MR658214 (83f:65150) 65M30
Eldén, Lars Time discretization in the backward solution of parabolic equations. I, II. Math. Comp. 39 (1982), no. 159, 53–68, 69–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement